The Annals of Statistics
- Ann. Statist.
- Volume 19, Number 2 (1991), 961-981.
Asymptotic Theory of Sequential Estimation: Differential Geometrical Approach
Sequential estimation continues observations until the observed sample satisfies a prescribed criterion. Its properties are superior on the average to those of nonsequential estimation in which the number of observations is fixed a priori. A higher-order asymptotic theory of sequential estimation is given in the framework of geometry of multidimensional curved exponential families. This gives a design principle of the second-order efficient sequential estimation procedure. It is also shown that a sequential estimation can be designed to have a covariance stabilizing effect at the same time.
Ann. Statist., Volume 19, Number 2 (1991), 961-981.
First available in Project Euclid: 12 April 2007
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Okamoto, Ichi; Amari, Shun-Ichi; Takeuchi, Kei. Asymptotic Theory of Sequential Estimation: Differential Geometrical Approach. Ann. Statist. 19 (1991), no. 2, 961--981. doi:10.1214/aos/1176348131. https://projecteuclid.org/euclid.aos/1176348131